MAUDE Adverse Event Report: Hologic Cambridge Sentimag SMP02 Probe Assembly; Lymph Node Location System During Sentinel Biopsy Procedure

Hologic Cambridge Sentimag SMP02 Probe Assembly; Lymph Node Location System During Sentinel Biopsy Procedure
Model Number SMP02
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that the "probe has cracked tip and has given erratic readings." the issue was identified during the procedure.The procedure was completed successfully using another device.No patient or user harm was reported, and no additional medical or surgical intervention was required.
 
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow-up report will be submitted in the event additional information is received.

Brand Name
Sentimag SMP02 Probe Assembly
Common Device Name
Lymph Node Location System During Sentinel Biopsy Procedure
Manufacturer (Section D)
Hologic Cambridge
330 cambridge science park
cambridge
UK 
Manufacturer (Section G)
Hologic Cambridge
330 cambridge science park
cambridge
UK  
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50840555
Report Number3012644426-2026-00007
Device Sequence Number10461363
Product Code PUV
UDI-Device Identifier15060391210015
UDI-Public15060391210015
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMP02
Device Catalogue NumberSMP02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown